DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/11383

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
On server trust in private proxy auctions.pdf442 kBAdobe PDF Accés restringit

Citació: Di Crescenzo, G.; Herranz, J.; Saez, G. On server trust in private proxy auctions. "Electronic commerce research", 09 Octubre 2010, vol. 10, núm. 3-4, p. 291-311.
Títol: On server trust in private proxy auctions
Autor: Di Crescenzo, Giovanni; Herranz Sotoca, Javier Veure Producció científica UPC; Sáez Moreno, Germán Veure Producció científica UPC
Data: 9-oct-2010
Tipus de document: Article
Resum: We investigate proxy auctions, an auction model which is proving very successful for on-line businesses (e.g.http://www.ebay.com), where a trusted server manages bids from clients by continuously updating the current price of the item and the currently winning bid as well as keeping private the winning client’s maximum bid. We propose techniques for reducing the trust in the server by defining and achieving a security property, called server integrity. Informally, this property protects clients from a novel and large class of attacks from a corrupted server by allowing them to verify the correctness of updates to the current price and the currently winning bid. Our new auction scheme achieves server integrity and satisfies two important properties that are not enjoyed by previous work in the literature: it has minimal interaction, and only requires a single trusted server. The main ingredients of our scheme are two minimal-round implementations of zero-knowledge proofs for proving lower bounds on encrypted values: one based on discrete logarithms that is more efficient but uses the random oracle assumption, and another based on quadratic residuosity that only uses standard intractability assumptions but is less efficient.
ISSN: 1389-5753
URI: http://hdl.handle.net/2117/11383
DOI: 10.1007/s10660-010-9057-x
Versió de l'editor: http://www.springerlink.com/content/w86265685781xw37/about/
Apareix a les col·leccions:Altres. Enviament des de DRAC
MAK - Matemàtica Aplicada a la Criptografia. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius